# SDR 2020F00445

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: General aviation
- Make and model: Boeing 767-33A
- Aircraft serial: 27377
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173887
- Part serial: 58K0188
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FRM 21 90 10 00 CABIN AUTO INOPERABLE (EICAS) CABIN ALT 1 STATUS.  CABIN ALT AUTO 2 STATUS.  AFTER QRF THE FOLLOWING CORRECTIVE ACTION WAS PERFORMED: HAS BEEN PERFORMED FIM 21-31 FT 803 FOR BOTH SYSTEMS.  FOR 2 SUDE BLOCK 1, 2, 3, 4, 5 AND 6 SYSTEMS OPERATE PROPERLY.  FOR 1 SIDE WAS REPLACED CABIN PRESSURE CONTROLLER.  ON TEST BOTH SYSTEM OPERATE NORMALLY.
